New results on asymptotic stability of time-varying nonlinear systems with applications

Abir Kicha, Hanen Damak, Mohamed Ali Hammami

Abstract


In this paper, we present a converse Lyapunov theorem for the new notion of global generalized practical uniform $h$-stability of nonlinear systems of differential equations. We derive some sufficient conditions which guarantee the global generalized practical uniform $h$-stability of time-varying perturbed systems. In addition, these results are used to study the practical $h$-stability of models of infectious diseases and vaccination.

Keywords


Epidemic Models; Generalized practical uniform $h$-stability;Gronwall's inequalities; Lyapunov functions.

Full Text:

PDF

References


A. Benabdallah, I. Ellouze and M.A. Hammami, Practical stability of nonlinear time-varying cascade system. textit{J. Dyn. Control Syst.}, Vol. textbf{15}, pp. 45-62 (2009).

F. Brauer, Perturbations of nonlinear systems of differential equations II. textit{J. Math. Anal. Appl.}, Vol. textbf{17}, pp. 579-591 (1967).

S.K. Choi, N.J. Koo and H.S. Ryu, $h$-stability of differentiable systems via $t_infty$-similarity. textit{Bull. Korean J. Math.}, Vol. textbf{34}, pp. 371-383 (1997).

H. Damak, M.A. Hammami and B. Kalitine, On the global uniform asymptotic stability of time-varying systems. textit{Diff. Equ. Dynamical Sys.}, Vol. textbf{22}, pp. 113-124 (2014).

H. Damak, M.A. Hammami and A. Kicha, A converse theorem on practical $h$-stability of nonlinear systems. textit{Mediterr. J. Math.},

Vol. textbf{17}, pp. 1-18 (2020).

H. Damak, M.A. Hammami and A. Kicha, On the practical $h$-stabilization of nonlinear time-varying systems: application to separately excited DC motor. textit{COMPEL-Int. J. Comput. Math. Electr. Electron. Eng.}, (2021), https://doi.org/10.1108/COMPEL-05-2020-0178.

H. Damak, N. H. Taieb and M.A. Hammami, A practical separation principle for nonlinear non-autonomous systems. textit{Int J Control.}, (2021), https://doi.org/10.1080/00207179.2021.1986640.

Y.H. Goo and D.H. Ry, $h$-stability for perturbed integro-differential systems. textit{Journal of chungcheong mathematical society}, Vol. textbf{21}, pp. 511-517 (2008).

Y.H. Goo, M.H. Ji and D.H. Ry, $h$-stability in certain integro-differential equations. textit{Journal of chungcheong mathematical society}, Vol. textbf{22}, pp. 81-88 (2009).

A. Halanay, Differential equations: Stability, Oscillations, Time Lags. textit{Academic Press}, Vol. textbf{23} (1966).

H.W. Hethcote, The mathematics of infectious deseases. textit{SIAM Rev.}, Vol. textbf{42}, pp. 599-653 (2000).

H. Ito, Interpreting models of infectious diseases in terms of integral input-to-state stability. textit{Math. Control Signals Syst.}, Vol. textbf{32} (2020).

H. Ito, Input-to-state-stability and Lyapunov functions with explicit domains for SIR model of infectious deseases. textit{Disc. Cont. Dynam. Sys. B}, Vol. textbf{26} (2021).

H.K. Khalil, Nonlinear systems. textit{Prentice-Hall, New York} (2002).

A. Korobeinikov, Lyapunov functions and global properties for SEIR and SEIS epedemic models. textit{Math. Med. Biol.}, Vol. textbf{21}, pp. 75-83 (2004).

V. Lakshmikantham and S. Leela, Differential and integral inequalities. textit{Academic Press New York and London}, Vol. textbf{I} (1969).

V. Lakshmikantham and S.G. Deo, Method of variation of parameters for dynamic systems. textit{Gordon and Breach Science Publishers}, Vol. textbf{1} (1998).

X. Li, and Y. Guo, A converse Lyapunov theorem and robustness with respect to unbounded perturbations for exponential dissipativity. textit{Hindawi Publishing Corporation, Advances in Diff. Equ.}, Vol. textbf{10}, pp. 1-15 (2010).

P. Ogren and C.F. Martin, Vaccination strategies for epedemics in highly mobile populations. textit{Appl. Math. Comput.}, Vol. textbf{127}, pp. 261-276 (2002).

M. Pinto, Stability of nonlinear differential systems. textit{Applicable Analysis}, Vol. textbf{43}, pp. 1-20 (1992).

M. Pinto, Perturbations of asymptotically stable differential systems. textit{Analysis}, Vol. textbf{4}, pp. 161-175 (1984).

G. Zaman, Y.H. Kang and I.H. Jung, ''Stability analysis and optimal vaccination of an SIR epedemic model''. textit{Biosystems}, Vol. textbf{93}, pp. 240-249 (2008).

B. Zhou, Stability analysis of nonlinear time-varying systems by Lyapunov functions with indefinite derivatives. textit{IET Control Theory Appl.}, Vol. textbf{11}, pp. 1434-1442 (2017).




DOI: http://dx.doi.org/10.24193/subbmath.2024.3.07

Refbacks

  • There are currently no refbacks.